Lupus · 2010
Severe hemorrhagic corpus luteum complicating anticoagulation in antiphospholipid syndrome.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yamakami L Y S, de Araujo D B, Silva C A, Baracat E C, de Carvalho J F
Аннотация
Antiphospholipid syndrome (APS) is a disorder of coagulation that causes thrombosis as well as pregnancy-related complications, occurring due to the autoimmune production of antibodies against phospholipid. Full anticoagulation is the cornerstone therapy in patients with thrombosis history, and this can lead to major bleeding. During a 3-year period, 300 primary and secondary APS patients were followed up at the Rheumatology Division of the authors' University Hospital. Of them, 255 (85%) were women and 180 (60%) were of reproductive age. Three of them (1%) had severe hemorrhagic corpus luteum while receiving long-term anticoagulation treatment and are described in this report. All of them were taking warfarin, had elevated international normalized ratio (>4.0) and required prompt blood transfusion and emergency surgery. Therefore, we strongly recommend that all women with APS under anticoagulation should have ovulation suppressed with either intramuscular depot-medroxyprogesterone acetate or oral desogestrel.